Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 110, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 24, 2017, 3:34 AM EDT. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2017, 3:34 AM EDT (07:34 UTC)
- Expired
- Jul 24, 2017, 5:30 AM EDT
- In force
- 116 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417
WHUS51 KPHI 240734
SMWPHI
ANZ450>452-470>472-240930-
/O.NEW.KPHI.MA.W.0110.170724T0734Z-170724T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EDT MON JUL 24 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL AND OUTER WATERS FROM SANDY HOOK TO GREAT EGG INLET NJ...
* UNTIL 530 AM EDT
* AT 333 AM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 34 NM NORTHEAST OF PEA PATCH ISLAND TO 13 NM
NORTHWEST OF ATLANTIC CITY TO 7 NM EAST OF EAST POINT...MOVING EAST
AT 35 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
SEA GIRT REEF...ATLANTIC CITY...SHIP BOTTOM...
GARDEN STATE SOUTH REEF...AXEL CARLSON REEF...SILVERTON...
HARVEY CEDARS...LAVALLETTE...BARNEGAT LIGHT...NORTH BEACH HAVEN...
POINT PLEASANT BEACH...SEASIDE PARK...BRIGANTINE...OCEAN GATE...
LITTLE EGG REEF...ATLANTIC CITY REEF...GREAT EGG INLET...
BARNEGAT LIGHT REEF...FORKED RIVER AND BEACH HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3929 7350 3925 7473 3930 7478 3932 7472
3945 7473 3933 7464 3947 7443 3959 7455
3956 7437 3970 7422 3982 7423 3991 7413
3995 7421 3996 7413 4004 7416 4029 7401
4030 7402 4036 7384 4026 7365 3977 7330
TIME...MOT...LOC 0733Z 250DEG 40KT 3991 7494 3952 7466 3922 7486
HAIL...0.00IN
WIND...>34KTS
$$
JRK2 follow-up statements
741
FZUS71 KPHI 240829
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 AM EDT MON JUL 24 2017
ANZ452-472-240837-
/O.CAN.KPHI.MA.W.0110.000000T0000Z-170724T0930Z/
429 AM EDT MON JUL 24 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
COASTAL AND OUTER WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET
NJ...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3929 7350 3942 7411 3948 7429 3975 7416
3983 7421 3985 7416 3987 7417 3991 7413
3995 7421 3996 7413 4004 7416 4007 7411
4013 7411 4014 7404 4019 7407 4023 7401
4030 7402 4036 7385 4025 7364 3977 7330
TIME...MOT...LOC 0827Z 249DEG 40KT 4006 7428 3972 7393 3942 7414
$$
ANZ450-451-470-471-240930-
/O.CON.KPHI.MA.W.0110.000000T0000Z-170724T0930Z/
429 AM EDT MON JUL 24 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 530 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
AT 427 AM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 NM NORTHWEST OF SILVERTON TO 7 NM NORTHEAST OF
GARDEN STATE NORTH REEF TO NEAR LITTLE EGG REEF...MOVING EAST AT 40
KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
STRONG THUNDERSTORMS WILL BE NEAR...
MANASQUAN INLET...AXEL CARLSON REEF AND POINT PLEASANT BEACH
AROUND 445 AM EDT.
BELMAR AROUND 450 AM EDT.
SEA GIRT REEF AROUND 455 AM EDT.
SHARK RIVER REEF AROUND 510 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3929 7350 3942 7411 3948 7429 3975 7416
3983 7421 3985 7416 3987 7417 3991 7413
3995 7421 3996 7413 4004 7416 4007 7411
4013 7411 4014 7404 4019 7407 4023 7401
4030 7402 4036 7385 4025 7364 3977 7330
TIME...MOT...LOC 0827Z 249DEG 40KT 4006 7428 3972 7393 3942 7414
HAIL...0.00IN
WIND...>34KTS
$$
JRK744
FZUS71 KPHI 240921
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 AM EDT MON JUL 24 2017
ANZ450-451-470-471-240931-
/O.EXP.KPHI.MA.W.0110.000000T0000Z-170724T0930Z/
521 AM EDT MON JUL 24 2017
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 530 AM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.
LAT...LON 3929 7350 3942 7411 3948 7429 3975 7416
3983 7421 3985 7416 3987 7417 3991 7413
3995 7421 3996 7413 4004 7416 4007 7411
4013 7411 4014 7404 4019 7407 4023 7401
4030 7402 4036 7385 4025 7364 3977 7330
TIME...MOT...LOC 0921Z 249DEG 40KT 4026 7357 3992 7322 3945 7375
$$
JRKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 24, 12:50 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 24, 12:50 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1250 AM EDT Mon Jul 24 2017
.SYNOPSIS...
A frontal boundary will remain over our area overnight. Low
pressure will ride eastward along the front and it should pass
through our area on Monday. A second low will follow on Monday
night and Tuesday as the boundary sinks slowly to the south.
High pressure is forecast to build down from the northwest for
the middle part of the week. A cold front from the northwest is
anticipated to arrive on Friday. The front is expected to move
slowly to our southeast over the weekend as areas of low
pressure travel along it.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
**A Flash Flood Watch is in effect for the I-95 corridor and
areas to the north and west for tonight through early Monday
morning.**
Widespread rain showers with downpours (1-2 inches per hour)
and scattered thunderstorms attm. Localized flooding and sct
severe with spin-ups noted across Srn nj recently. This should
continue much of the overnight with the most intense activity
across Delmarva and srn NJ. Frequent sps/svr/fls/ffw statements
being issued.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The boundary remains in the area with the low pressure system
moving through the region on Monday. A cold front will drop down
from the the north on Monday, taking its time as it makes its
way through our area. A continued chance for showers exists
through much of the day with a chance for some thunderstorms as
well. Heavy rain will remain a threat in some of the stronger
showers and in thunderstorms.
Some clearing may occur during the afternoon, mainly southern
areas, with more clearing expected towards evening.
Highs will rebound slightly and dewpoints should start to drop,
although that may be a slower process. It will still feel
humid, especially across Delmarva and extreme southern New
Jersey. Expect highs to be in the lower 90s from
I-95/Philadelphia and points to the south and in the mid to
upper 80s through central New Jersey. Lehigh Valley, Pocono and
northern New Jersey will remain cooler with highs in the 70s to
around 80.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.
Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.
A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.
The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.
Temperatures are expected to be seasonable during the period
from Monday night through Sunday.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Widespread poor cigs/vsbys with showers and sct tstms over the
area tonight. Conditions should persist into Monday morning.
More sct tstms later monday afternoon.
OUTLOOK...
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.
Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.
Tuesday night through Wednesday night...Mainly VFR.
Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.
Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.
&&
.MARINE...
Sub-advisory conditions are expected to continue on the area
waters through Monday. Seas are 2 to 4 feet on the ocean and
around 2 to 3 feet on the Delaware Bay. While seas are expected
to remain below 5 feet, they may near 5 feet late tonight/early
Monday, mainly our northernmost waters. Additionally, winds will
pick up some overnight our of the east in response to a surface
low moving over the area and a tightening pressure gradient.
The gradient doesn't look to fully wrap up until the surface low
is to the east of our area. Winds may gusty briefly near 25
knots but confidence is low that a small craft advisory will be
needed.
Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.
OUTLOOK...
Monday night through Friday...No marine headlines are
anticipated.
RIP CURRENTS...
A low risk remains is expected for Monday for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.
&&
.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory has been taken down. Minor tidal
flooding has occurred with the past high tide. It's possible
that more may occur Monday night, but that is not certain yet.
We may issue another Coastal Flood Advisory with the 330 am
package.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
Hamburg NJ transmitter is off the air. No known rts.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for PAZ054-
055-060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT early this morning for NJZ001-
007>010-012-013-015>019.
DE...Flash Flood Watch until 6 AM EDT early this morning for DEZ001.
MD...Flash Flood Watch until 6 AM EDT early this morning for MDZ008.
MARINE...None.
&&
Synopsis...Iovino/99
Near Term...PO
Short Term...Meola
Long Term...Iovino
Aviation...PO
Marine...Iovino/Meola
Tides/Coastal Flooding...PO
Equipment...Hazardous weather outlook, Jul 24, 12:41 AM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1241 AM EDT Mon Jul 24 2017 NJZ001-007>010-012-013-015-019-PAZ054-055-061-062-105-106-250445- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton- Upper Bucks-Lower Bucks- 1241 AM EDT Mon Jul 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ020-027-250445- Ocean-Southeastern Burlington- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-NJZ016>018-PAZ060-070-071-101>104-250445- New Castle-Cecil-Salem-Gloucester-Camden-Berks-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 1241 AM EDT Mon Jul 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms may produce damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-MDZ012-015-019-020-NJZ021>023-250445- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Cumberland-Atlantic-Cape May- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce damaging winds and/or poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-026-250445- Eastern Monmouth-Coastal Ocean- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. A moderate risk for the development of dangerous rip currents is expected on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ024-025-250445- Atlantic Coastal Cape May-Coastal Atlantic- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce damaging winds and/or poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. A moderate risk for the development of dangerous rip currents is expected on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450-451-250445- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms may produce wind gusts over 34 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-452>455-250445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms may produce wind gusts over 34 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 24, 3:09 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM TSTM WND DMG STEVENSVILLE 38.98N 76.31W
07/24/2017 QUEEN ANNES MD FIRE DEPT/RESCUE
REPORT OF A STRUCTURE COLLAPSE... SEVERAL HOMES WITH
GAS LEAKS... WIRES DOWN... AND POLES DOWN. EVENT TIME IS
ESTIMATED.
&&
EVENT NUMBER PHI1701141
STACHELSKILocal storm report, Jul 24, 3:13 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD 1 NE STONES THROW 39.64N 75.73W
07/24/2017 NEW CASTLE DE MESONET
CHRISTINA RIVER ROSE 4 FEET IN 45 MINUTES.
&&
EVENT NUMBER PHI1701142
STACHELSKILocal storm report, Jul 24, 3:20 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM HEAVY RAIN 1 NW BEACH HAVEN WEST 39.68N 74.24W
07/24/2017 M2.32 INCH OCEAN NJ MESONET
CWOP WEATHER STATION IN BEACH HAVEN WEST SECTION OF
STAFFORD TOWNSHIP MEASURED A 24 HOUR TOTAL OF 2.32
INCHES.
&&
EVENT NUMBER PHI1701143
STACHELSKILocal storm report, Jul 24, 3:24 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HEAVY RAIN SHIP BOTTOM 39.64N 74.18W
07/24/2017 M4.35 INCH OCEAN NJ MESONET
24 HOUR TOTAL FROM CWOP STATION WITH 1.57 INCH FALLING
IN AN HOUR ENDING AT 215 AM.
&&
EVENT NUMBER PHI1701144
STACHELSKILocal storm report, Jul 24, 3:30 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HEAVY RAIN HOLGATE 39.54N 74.25W
07/24/2017 M3.36 INCH OCEAN NJ MESONET
24 HOUR TOTAL AT CWOP MESONET STATION.
&&
EVENT NUMBER PHI1701146
STACHELSKILocal storm report, Jul 24, 3:33 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HEAVY RAIN SPRAY BEACH 39.58N 74.23W
07/24/2017 M3.52 INCH OCEAN NJ MESONET
CWOP MESONET STATION 24 HOUR TOTAL.
&&
EVENT NUMBER PHI1701147
STACHELSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:39 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| Jul 23, 10:18 PM EDT | Flash Flood Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 8 hr |
| Jul 23, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 52 min |
| Jul 23, 10:54 PM EDT | Special Weather Statement | PHI | Gloucester | 51 min |
| Jul 23, 11:38 PM EDT | Tornado Warning | PHI | Atlantic, Cape May | 37 min |
| Jul 23, 11:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 23, 11:43 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 6 hr |
| Jul 23, 11:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Monmouth, Ocean | 6 hr |
| Jul 24, 12:04 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 41 min |
| Jul 24, 12:35 AM EDT | Special Marine Warning | PHI | 55 min | |
| Jul 24, 12:56 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jul 24, 1:23 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 24, 1:33 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 5 hr |
| Jul 24, 2:02 AM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 43 min |
| Jul 24, 2:08 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 24, 2:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 24, 2:34 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 41 min |
| Jul 24, 2:44 AM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 24, 3:00 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 24, 3:03 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Jul 24, 3:17 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Warren | 118 min |
| Jul 24, 3:21 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 3 hr |
| Jul 24, 3:36 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 6 hr |
| Jul 24, 3:55 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jul 24, 9:30 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 60 min |
| Jul 24, 10:04 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 8 hr | |
| Jul 24, 10:40 AM EDT | Areal Flood Warning | PHI | Cumberland | 10 hr |
| Jul 24, 2:55 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
| Jul 24, 7:07 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 113 min |
| Jul 24, 7:48 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 117 min |
| Jul 24, 3:47 AM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 118 min |
| Jul 24, 5:23 PM EDT | Special Weather Statement | PHI | Berks | 37 min |
| Jul 24, 5:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 59 min |
| Jul 24, 6:15 PM EDT | Special Weather Statement | PHI | Berks | 45 min |
| Jul 24, 6:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 60 min |
| Jul 24, 6:43 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jul 24, 6:47 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 24, 7:07 PM EDT | Special Weather Statement | PHI | Berks | 23 min |
| Jul 24, 7:12 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 2 hr |
| Jul 24, 7:16 PM EDT | Areal Flood Advisory | PHI | Berks, Montgomery | 119 min |
| Jul 24, 7:23 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Montgomery | 4 hr |
| Jul 24, 7:26 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 49 min |
| Jul 24, 7:42 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 2 hr |
| Jul 24, 7:50 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 25 min |
| Jul 23, 9:28 PM EDT | Areal Flood Warning | PHI | Cecil | 8 hr |
| Jul 24, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 55 min |
| Jul 24, 1:10 AM EDT | Areal Flood Advisory | PHI | Cecil | 4 hr |
| Jul 24, 1:27 AM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 21 min |
| Jul 24, 1:52 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 53 min |
| Jul 24, 4:40 AM EDT | Areal Flood Warning | PHI | Cecil | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.